Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Wellbutrin and Neuropathy
Feb 2, 2003

Do you select only certain questions to answer?

I posted two days ago a question about side effects from Wellbutrin and have yet to see a response. Sorry, just anxious. thanks, Bruce

Response from Dr. Henry

If you are having neuropathy while HIV infected and on HIV meds and Wellbutrin it is unlikely that the neuropathy is due to the Wellbutrin. Wellbutrin has to be used with caution in patients on protease inhibitors. Which HIV meds are you taking and what symptoms of neuropathy are you experiencing? KH



Previous
Testosterone side effects?
Next
The trend?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement